Alert archive / Montana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 13, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 5, 2005, 8:29 PM MDT for Pondera County, Montana. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2005, 8:29 PM MDT (02:29 UTC)
- Expired
- Jun 5, 2005, 9:30 PM MDT
- In force
- 61 min
- Issued by
- NWS Great Falls, MT
- Area
- Counties, with a storm outline in the text
County Pondera County, MT
The radar
The Great Falls radar (KTFX), 83 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 2.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 713 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1785 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KTFX 060229
SVRTFX
MTC073-060330-
/O.NEW.KTFX.SV.W.0013.050606T0229Z-050606T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
829 PM MDT SUN JUN 5 2005
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PONDERA COUNTY IN NORTH CENTRAL MONTANA
THIS INCLUDES THE CITY OF CONRAD
* UNTIL 930 PM MDT
* AT 825 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF CONRAD TO 15 MILES EAST OF BRADY...MOVING NORTHEAST
AT 20 MPH.
* THE SEVERE THUNDERSTORMS WILL BE...
NEAR CONRAD BY 845 PM MDT
NEAR LEDGER BY 905 PM MDT
THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 324 AND 345.
HAIL TO THE SIZE OF PENNIES AND WIND GUSTS TO 60 MPH ARE LIKELY WITH
THESE STORMS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 4821 11167 4821 11142 4798 11142 4798 11183
4801 11197 4805 11199 4805 11204 4809 11205
4809 11217 4813 11217 4813 11220 4833 11181
4834 11169
$$
SCHAUMANN2 follow-up statements
000
WWUS55 KTFX 060301
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
900 PM MDT SUN JUN 5 2005
MTC073-060330-
/O.CON.KTFX.SV.W.0013.000000T0000Z-050606T0330Z/
PONDERA MT-
900 PM MDT SUN JUN 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 930 PM MDT FOR EAST
CENTRAL PONDERA COUNTY...
AT 855 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND WIND GUSTS TO 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM CONRAD TO EXTREME SOUTHWESTERN LIBERTY
COUNTY...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IN THE WARNING INCLUDE CONRAD AND LEDGER.
THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 332 AND 346.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 4821 11168 4821 11142 4805 11147 4806 11183
4807 11193 4810 11199 4810 11203 4812 11205
4814 11215 4813 11218 4817 11218 4833 11181
4834 11170
$$
SCHAUMANN000
WWUS55 KTFX 060327
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
926 PM MDT SUN JUN 5 2005
MTC073-060336-
/O.EXP.KTFX.SV.W.0013.000000T0000Z-050606T0330Z/
PONDERA MT-
926 PM MDT SUN JUN 5 2005
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PONDERA COUNTY
EXPIRES AT 930 PM MDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
RADAR INDICATES THAT GUSTY WINDS AND SMALL HAIL ARE STILL POSSIBLE
FROM THIS STORM.
LAT...LON 4821 11168 4821 11142 4805 11147 4806 11183
4807 11193 4810 11199 4810 11203 4812 11205
4814 11215 4813 11218 4817 11218 4833 11181
4834 11170
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 7:30 PM MDT, 59 minutes earlier.
Area forecast discussion, Jun 5, 7:30 PM MDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 730 PM MDT SUN JUN 5 2005 .DISCUSSION... TONIGHT THROUGH TUESDAY...MAIN FOCUS FOR THE PERIOD WILL BE THE STRONG STORM SYSTEM APPROACHING FROM THE PACIFIC NORTHWEST. THE 12Z MODELS INITIALIZED PRETTY WELL THIS MORNING WITH RESPECT TO LONG AND SHORT WAVES. THE MAIN DIFFERENCE BETWEEN THE NAM AND GFS IS THE NAM PROGS A FARTHER SOUTH TRACK OF SHORT WAVE ENERGY THROUGH THE GREAT BASIN. THIS IS GENERALLY SUPPORTED BY THE LONG WAVE PATTERN...AS WELL AS GLOBAL GUIDANCE. WILL THEREFORE USE THE 12Z NAM FOR THIS FORECAST PACKAGE. TONIGHT...A SHORT WAVE TROUGH WILL EJECT THROUGH WESTERN MONTANA OFF A CLOSED LOW ALONG THE PACIFIC NORTHWEST COAST. AT THE SURFACE...A PACIFIC FRONT WILL ACCOMPANY THIS FEATURE...GETTING THROUGH MOST OF THE ZONES BY MIDNIGHT. AHEAD OF THE FRONT...THE ATMOSPHERE WILL BE MODERATELY UNSTABLE WITH SUFFICIENT SHEAR FOR A FEW SEVERE STORMS. THE BIGGEST SEVERE THREAT WILL BE ALONG AND JUST AHEAD OF THE FRONT DURING THE EVENING HOURS. A BROKEN LINE OF THUNDERSTORMS IS EXPECTED TO ACCOMPANY THE FRONT POSING LARGE HAIL AND DAMAGING WIND THREAT. MONDAY THROUGH TUESDAY...SEVERAL PIECES OF SHORT WAVE ENERGY WILL RIDE THROUGH THE REGION AS THE PARENT UPPER LEVEL LOW SLOWLY MOVES EAST THROUGH THE PACIFIC NORTHWEST. THE BEST LIFT WILL BE OVER THE SOUTHWEST MOUNTAINS CLOSER TO BETTER DYNAMICS. WILL PLACE HIGH CHANCE TO LIKELY POPS OVER THIS AREA. LOWER CHANCE POPS WILL BE KEPT OVER THE PLAINS WHERE LIFT WILL BE A BIT MORE MARGINAL. TEMPERATURES WERE LOWERED A FEW DEGREES DUE TO THE EXPECTED CLOUD COVER AN PRECIPITATION. SCHAUMANN TUESDAY NIGHT THROUGH SATURDAY...NO SIGNIFICANT CHANGES MADE TO THE MEDIUM RANGE FORECAST. THE GENERAL PATTERN OF AN UPPER TROF OVER THE AREA WILL HOLD WITH GENERALLY WET AND UNSETTLED CONDITIONS THROUGH THE PERIOD. SOME AREAS MAY SEE HEAVY RAINFALL DEPENDING ON THE TRACK OF THE UPPER LOW. TEMPERATURES WILL REMAIN BELOW SEASONAL AVERAGES WEDNESDAY BEFORE SLOWLY WARMING TO SEASONAL VALUES BY WEEKS END. && .AVIATION... UPDATED AT 0130Z THE AIRMASS IS UNSTABLE AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING. THREE QUARTER INCH HAIL AND GUSTY WINDS TO 60 MPH ARE EXPECTED WITH SOME OF THESE THUNDERSTORMS. WINDS WILL SWITCH TO THE WEST DURING THE EVENING AS A SURFACE COLD FRONT MOVES EAST. THUNDERSTORMS WILL CONTINUE OVER THE PLAINS PAST MIDNIGHT. VFR CONDITIONS WILL PREVAIL WITH MVFR CONDITIONS IN THE VICINITY OF THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... GTF 45 60 41 62 / 70 20 20 20 CTB 43 61 39 61 / 70 20 20 20 HLN 48 61 43 61 / 60 30 30 30 BZN 44 58 36 56 / 60 40 40 40 WEY 37 52 30 50 / 50 40 40 40 DLN 39 55 34 53 / 50 40 40 50 HVR 50 65 43 68 / 50 30 30 30 LWT 48 59 38 60 / 50 30 20 20 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SCHAUMANN LONG TERM....EMANUEL AVIATION...EMANUEL WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 5, 6:00 AM MDT, 14 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 600 AM MDT SUN JUN 5 2005 MTZ008>012-014-015-044>055-061130- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER- GALLATIN- 600 AM MDT SUN JUN 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA...NORTH CENTRAL MONTANA AND CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THERE IS A THREAT OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH DARK. PLEASE REFER TO GTFSPSTFX FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN ACTIVE WEATHER PATTERN IS EXPECTED OVER MUCH OF SOUTHWEST AND NORTH CENTRAL MONTANA TUESDAY NIGHT THROUGH THURSDAY. ANOTHER ROUND OF HEAVY RAIN FALL IS EXPECTED TO MOVE INTO THE REGION. RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE FROM TUESDAY NIGHT INTO THURSDAY MORNING. WITH SOILS ACROSS THIS REGION NEARLY SATURATED...ANY ADDITIONAL RAINFALL WILL CREATE RAPID RUNOFF AND THE POTENTIAL FOR FLOODING. SOME SMALLER CREEKS AND STREAMS COULD RISE NEAR OR JUST ABOVE BANKFUL AGAIN. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ013-061130- CHOUTEAU- 600 AM MDT SUN JUN 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE SMALL STREAM FLOOD WARNING HAS BEEN EXTENDED UNTIL NOON FOR ALL CREEKS AND STREAMS FLOWING OUT OF THE HIGHWOOD MOUNTAINS IN CHOUTEAU COUNTY. THERE IS ALSO A THREAT OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH DARK. PLEASE REFER TO GTFSPSTFX FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN ACTIVE WEATHER PATTERN IS EXPECTED OVER MUCH OF SOUTHWEST AND NORTH CENTRAL MONTANA TUESDAY NIGHT THROUGH THURSDAY. ANOTHER ROUND OF HEAVY RAIN FALL IS EXPECTED TO MOVE INTO THE REGION. RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE FROM TUESDAY NIGHT INTO THURSDAY MORNING. WITH SOILS ACROSS THIS REGION NEARLY SATURATED...ANY ADDITIONAL RAINFALL WILL CREATE RAPID RUNOFF AND THE POTENTIAL FOR FLOODING. SOME SMALLER CREEKS AND STREAMS COULD RISE NEAR OR JUST ABOVE BANKFUL AGAIN. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 5, 3:50 PM MDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
350 PM MDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL HAYS 47.99N 108.65W
06/05/2005 0.75 INCH BLAINE MT TRAINED SPOTTER
0220 PM HAIL HAYS 47.99N 108.65W
06/05/2005 0.75 INCH BLAINE MT TRAINED SPOTTER
0328 PM HAIL 5 SW AUGUSTA 47.44N 112.47W
06/05/2005 0.75 INCH LEWIS AND CLARK MT PUBLIC
&&
MEIERLocal storm report, Jun 5, 4:11 PM MDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
411 PM MDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL HAYS 47.99N 108.65W
06/05/2005 0.75 INCH BLAINE MT TRAINED SPOTTER
0220 PM HAIL HAYS 47.99N 108.65W
06/05/2005 0.75 INCH BLAINE MT TRAINED SPOTTER
0328 PM HAIL 5 SW AUGUSTA 47.44N 112.47W
06/05/2005 0.75 INCH LEWIS AND CLARK MT PUBLIC
0340 PM HAIL AUGUSTA 47.49N 112.39W
06/05/2005 0.75 INCH LEWIS AND CLARK MT TRAINED SPOTTER
0340 PM HAIL 1 SW AUGUSTA 47.48N 112.41W
06/05/2005 1.00 INCH LEWIS AND CLARK MT TRAINED SPOTTER
&&
MEIERLocal storm report, Jun 5, 4:59 PM MDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
459 PM MDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL HAYS 47.99N 108.65W
06/05/2005 0.75 INCH BLAINE MT TRAINED SPOTTER
0220 PM HAIL HAYS 47.99N 108.65W
06/05/2005 0.75 INCH BLAINE MT TRAINED SPOTTER
0328 PM HAIL 5 SW AUGUSTA 47.44N 112.47W
06/05/2005 0.75 INCH LEWIS AND CLARK MT PUBLIC
0340 PM HAIL AUGUSTA 47.49N 112.39W
06/05/2005 0.75 INCH LEWIS AND CLARK MT TRAINED SPOTTER
0340 PM HAIL 1 SW AUGUSTA 47.48N 112.41W
06/05/2005 1.00 INCH LEWIS AND CLARK MT TRAINED SPOTTER
0430 PM HAIL 3 E AUGUSTA 47.49N 112.33W
06/05/2005 1.75 INCH LEWIS AND CLARK MT PUBLIC
&&
MEIERLocal storm report, Jun 5, 6:09 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
609 PM MDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL HAYS 47.99N 108.65W
06/05/2005 0.75 INCH BLAINE MT TRAINED SPOTTER
0220 PM HAIL HAYS 47.99N 108.65W
06/05/2005 0.75 INCH BLAINE MT TRAINED SPOTTER
0328 PM HAIL 5 SW AUGUSTA 47.44N 112.47W
06/05/2005 0.75 INCH LEWIS AND CLARK MT PUBLIC
0340 PM HAIL AUGUSTA 47.49N 112.39W
06/05/2005 0.75 INCH LEWIS AND CLARK MT TRAINED SPOTTER
0340 PM HAIL 1 SW AUGUSTA 47.48N 112.41W
06/05/2005 1.00 INCH LEWIS AND CLARK MT TRAINED SPOTTER
0430 PM HAIL 3 E AUGUSTA 47.49N 112.33W
06/05/2005 1.75 INCH LEWIS AND CLARK MT PUBLIC
0523 PM HAIL 12 W FAIRFIELD 47.62N 112.24W
06/05/2005 1.00 INCH TETON MT PUBLIC
GROUND IS WHITE FROM HAIL
0535 PM HAIL 10 W FAIRFIELD 47.62N 112.19W
06/05/2005 0.75 INCH TETON MT PUBLIC
&&
MEIERLocal storm report, Jun 5, 7:36 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
736 PM MDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL HAYS 47.99N 108.65W
06/05/2005 0.75 INCH BLAINE MT TRAINED SPOTTER
0220 PM HAIL HAYS 47.99N 108.65W
06/05/2005 0.75 INCH BLAINE MT TRAINED SPOTTER
0328 PM HAIL 5 SW AUGUSTA 47.44N 112.47W
06/05/2005 0.75 INCH LEWIS AND CLARK MT PUBLIC
0340 PM HAIL AUGUSTA 47.49N 112.39W
06/05/2005 0.75 INCH LEWIS AND CLARK MT TRAINED SPOTTER
0340 PM HAIL 1 SW AUGUSTA 47.48N 112.41W
06/05/2005 1.00 INCH LEWIS AND CLARK MT TRAINED SPOTTER
0430 PM HAIL 3 E AUGUSTA 47.49N 112.33W
06/05/2005 1.75 INCH LEWIS AND CLARK MT PUBLIC
0523 PM HAIL 12 W FAIRFIELD 47.62N 112.24W
06/05/2005 1.00 INCH TETON MT PUBLIC
GROUND IS WHITE FROM HAIL
0535 PM HAIL 10 W FAIRFIELD 47.62N 112.19W
06/05/2005 0.75 INCH TETON MT PUBLIC
0700 PM HEAVY RAIN SIMMS 47.49N 111.93W
06/05/2005 0.60 INCH CASCADE MT PUBLIC
0.60 INCH RAIN IN 15 MINUTES
0700 PM HAIL 6 SW CHOTEAU 47.75N 112.27W
06/05/2005 1.00 INCH TETON MT PUBLIC
0720 PM TSTM WND GST 8 NE FAIRFIELD 47.70N 111.86W
06/05/2005 60 MPH TETON MT PUBLIC
&&
MEIERLocal storm report, Jun 5, 8:12 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
812 PM MDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL HAYS 47.99N 108.65W
06/05/2005 0.75 INCH BLAINE MT TRAINED SPOTTER
0220 PM HAIL HAYS 47.99N 108.65W
06/05/2005 0.75 INCH BLAINE MT TRAINED SPOTTER
0245 PM HAIL AUGUSTA 47.49N 112.39W
06/05/2005 1.50 INCH LEWIS AND CLARK MT TRAINED SPOTTER
0328 PM HAIL 5 SW AUGUSTA 47.44N 112.47W
06/05/2005 0.75 INCH LEWIS AND CLARK MT PUBLIC
0340 PM HAIL 1 SW AUGUSTA 47.48N 112.41W
06/05/2005 1.00 INCH LEWIS AND CLARK MT TRAINED SPOTTER
0340 PM HAIL AUGUSTA 47.49N 112.39W
06/05/2005 0.75 INCH LEWIS AND CLARK MT TRAINED SPOTTER
0430 PM HAIL 3 E AUGUSTA 47.49N 112.33W
06/05/2005 1.75 INCH LEWIS AND CLARK MT PUBLIC
0523 PM HAIL 12 W FAIRFIELD 47.62N 112.24W
06/05/2005 1.00 INCH TETON MT PUBLIC
GROUND IS WHITE FROM HAIL
0535 PM HAIL 10 W FAIRFIELD 47.62N 112.19W
06/05/2005 0.75 INCH TETON MT PUBLIC
0700 PM HEAVY RAIN SIMMS 47.49N 111.93W
06/05/2005 0.60 INCH CASCADE MT PUBLIC
0.60 INCH RAIN IN 15 MINUTES
0700 PM HAIL 6 SW CHOTEAU 47.75N 112.27W
06/05/2005 1.00 INCH TETON MT PUBLIC
0720 PM TSTM WND GST 8 NE FAIRFIELD 47.70N 111.86W
06/05/2005 60 MPH TETON MT PUBLIC
0740 PM TSTM WND GST CHOTEAU 47.81N 112.18W
06/05/2005 65 MPH TETON MT PUBLIC
0800 PM HAIL 7 SE DUTTON 47.78N 111.61W
06/05/2005 1.75 INCH TETON MT PUBLIC
&&
MEIERThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:30 PM MDT | Severe Thunderstorm Warning | TFX | Teton | 60 min |
| Jun 5, 6:39 PM MDT | Severe Thunderstorm Warning | TFX | Glacier | 66 min |
| Jun 5, 6:44 PM MDT | Severe Thunderstorm Warning | TFX | Cascade | 61 min |
| Jun 5, 7:31 PM MDT | Severe Thunderstorm Warning | TFX | Teton | 61 min |
| Jun 5, 8:03 PM MDT | Severe Thunderstorm Warning | TFX | Cascade | 42 min |
| Jun 5, 8:13 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau | 63 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.